# SDR SWAA000351

- Difficulty date: February 26, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27956
- Engine: Ge CFM56*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

DIVERSION, IN FLIGHT ENGINE SHUT DOWN, NR 2 ENGINE SHUT DOWN DURING FLIGHT DUE TO HIGH VIBRATION (4.5 TO 5.0).  ENGINE WOULD NOT RESTART.  DIVERTED TO BWI.  REMOVED AND REPLACED NR 2 ENGINE PER MM.  (SUSPECT NR 3 BRG OIL-AIR SEAL FAILURE).
